# SDR ABXA9700742

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45728
- System (JASC): 2760 · Drag Control System
- Part: Fitting
- Part number: 3923255503N
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND TWO LEFT WING INBOARD SPOILER TORQUE TUBE SUPPORT FITTINGS CRACKED.  REPLACED SUPPORT FITTINGS IAW DC9 SRM 51-30-5.
